# SDR FDEA201204261595

- Difficulty date: April 26, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 64,249 hours, 14,465 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA71231
- Condition: Misrepaired
- Location: Bs 535
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 535, LONGERON 24 LEFT MISREPAIRED.  CARRIED OUT REPAIR IAW EA 1-5310-157190 . REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
